| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by customer that the product is cracked.It appears to be the extension tubing itself which would be different than the statlock devices which would go over the tubing and hub.Leaking stat-lock arterial line device.Newly inserted arterial line stat-lock device noted to have blood backing up and leaking on pillow.Upon switching to new line, noted crack in tubing where blood was leaking from.Product issue with cracking causing blood to back up into tubing, inaccurate blood pressure, switched to new stat-lock with no issues.It was reported this occurred with two devices.One device was used on a patient and one was not used on a patient.This report addresses the device that was not used on a patient.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description